Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Compact non-orientable surfaces of genus $4$ with extremal metric discs
HTML articles powered by AMS MathViewer

by Gou Nakamura
Conform. Geom. Dyn. 13 (2009), 124-135
Published electronically: April 22, 2009


A compact hyperbolic surface of genus $g$ is said to be extremal if it admits an extremal disc, a disc of the largest radius determined by $g$. We know how many extremal discs are embedded in a non-orientable extremal surface of genus $g=3$ or $g>6$. We show in the present paper that there exist $144$ non-orientable extremal surfaces of genus $4$, and find the locations of all extremal discs in those surfaces. As a result, each surface contains at most two extremal discs. Our methods used here are similar to those in the case of $g=3$.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F50, 30F40
  • Retrieve articles in all journals with MSC (2000): 30F50, 30F40
Bibliographic Information
  • Gou Nakamura
  • Affiliation: Science Division, Center for General Education, Aichi Institute of Technology, Yakusa-Cho, Toyota 470-0392, Japan
  • MR Author ID: 639802
  • Email:
  • Received by editor(s): March 27, 2008
  • Published electronically: April 22, 2009
  • Additional Notes: This work was supported in part by Grant-in-Aid for Young Scientists (B) (No. 20740081).

  • Dedicated: Dedicated to Professor Yoshihiro Mizuta on the occasion of his 60th birthday
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 13 (2009), 124-135
  • MSC (2000): Primary 30F50; Secondary 30F40
  • DOI:
  • MathSciNet review: 2497316